Table of Contents Author Guidelines Submit a Manuscript
Shock and Vibration
Volume 2014, Article ID 131637, 5 pages
http://dx.doi.org/10.1155/2014/131637
Research Article

Chaotic Motions of the Duffing-Van der Pol Oscillator with External and Parametric Excitations

Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 14 May 2014; Revised 7 July 2014; Accepted 7 July 2014; Published 15 July 2014

Academic Editor: Mickaël Lallart

Copyright © 2014 Liangqiang Zhou and Fangqi Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liangqiang Zhou and Fangqi Chen, “Chaotic Motions of the Duffing-Van der Pol Oscillator with External and Parametric Excitations,” Shock and Vibration, vol. 2014, Article ID 131637, 5 pages, 2014. https://doi.org/10.1155/2014/131637.